BibTeX record journals/mpc/PajorUW18

download as .bib file

@article{DBLP:journals/mpc/PajorUW18,
  author    = {Thomas Pajor and
               Eduardo Uchoa and
               Renato F. Werneck},
  title     = {A robust and scalable algorithm for the Steiner problem in graphs},
  journal   = {Math. Program. Comput.},
  volume    = {10},
  number    = {1},
  pages     = {69--118},
  year      = {2018},
  url       = {https://doi.org/10.1007/s12532-017-0123-4},
  doi       = {10.1007/s12532-017-0123-4},
  timestamp = {Wed, 25 Sep 2019 17:55:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mpc/PajorUW18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics